# SDR AALA201802029011

- Difficulty date: January 17, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SHACKLES ON PYLON TO WING AFT ATTACH FITTING AT RIB 10 ON RIGHT PYLON.  REPLACED SHACKLES ON RIGHT PYLON TO WING ATTACH FITTING (ONLY FORWARD SHACKLE) IAW AMM 54-51-17-400-002-A.
